On the Noncommutative Mapping Torus and Related Structures

Main Article Content

Ali Asghar Rezaei


In this paper the noncommutative mapping torus and some of itsrelated structures are investigated. Some generalizations are also introduced. One of these generalizations is noncommutative mapping torustelescope which is dened for a sequence of C*-morphisms and theother is double mapping which applied for a couple of C*-morphismsbetween two C*-algebras. Finally, we generalize the double mappingfor a couple of parallel sequences of C*-morphisms in order to introduce the double mapping telescope.

Article Details

How to Cite
Rezaei, A. (2019). On the Noncommutative Mapping Torus and Related Structures. Acta Mathematica Universitatis Comenianae, 89(1), 53-60. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/958/794